Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Skin cracking at my base. Help please.

Skin cracking at my base. Help please.

Okay so I’m not new to PE at all, and definitely not new to Extenders. I purchased a Penimaster back in like 09 or something and used it until about the end of 2011.

Anyways after being off from 2012-2015 I decided to get back into it in February. I started doing a routine that had worked for me before which was 30 mins stretch, and 30 mins jelq, and 8 hours in Penimaster. Over the past month though I haven’t been able to actually get a routine started because of something that I never suffered before in all my years of using the Penimaster: my skin cracking at the base of my penis.

Now I have Psoriasis, and it originally started on my penis and scrotum when I was like 12. Man that was horrible. I went to the dermatologist and he prescribed me Desonide Lotion 0.05%. And it got rid of it quickly. For the past 10 years or so I have been putting the Desonide Lotion on once a day and the only time I ever get a break out down there is if I run out of cream and stop applying it. As long as I keep it on there it keeps it under control.

However, immediately after starting my routine in February I noticed cracking at the base and mid shaft, and it looked like Psoriasis was coming back. When I would strap on the Penimaster my skin would burn as I stretched it out, but after about a minute the pain would go away. Every time I would strap up the Penimaster the burn would get worse and worse as I continued to use it. My skin couldn’t handle it for some reason, and that was with me continuing to apply the Desonide once a day like I have been doing for the past 10 years. My skin was completely normal before I started PEing again. I couldn’t understand it. Back in 09-11 I never had this problem and I used to crank that thing up and wear it for 12 hours a day at times.

I then stopped all PE and applied the Desonide 2x a day and in 10 days my skin was back to normal. Last week I started using the Penimaster again without stretching or jelqing to see if I’d get the problem again from just the Penimaster. The first time I put on the Penimaster I didn’t feel any burn. It was amazing. Just a stretch. However as the week has passed it is getting red and irritated at the base again and it burns every time I put the Penimaster on. The burning when I strap the Penimaster on gets worse and worse as I wear it.

I don’t understand this. Is this even normal? I don’t think it is. This never used to happen to me before and I used to use the Penimaster all the time. I used to jelq and stretch too and never had a problem. It seems to just be happening at the base. Should I stop and let it heal up before trying again? I’ve been applying the Desonide the best I can. However I don’t think it will heal if I keep stretching it out.

Has anyone else ever had this problem? If so, how can you combat this? Or could this just be normal and stop if I just keep stretching it out? Has anyone else experienced cracking and burning at the base of the penis using an extender?

I had similar burning sensations when I tried extending, got round it by cutting the top of a sock and using that at the base.

I never have. I also don’t have psoriasis though. Try a sock or other material like capernicus said as a barrier between the extender base and your skin. Hopefully that works but having psoriasis that originated in you penile area makes you more prone to this. Does the psoriasis effect other parts of your body?

ykm123321 is the owner of the gripping trainer website. He also surreptitiously posted here as LetsGrow123 in an effort to promote that site. Please take any product endorsements as very likely to be biased.

I recomend a circular piece of 1/2” closed cell foam at the base as a cushion. Works very well for me. Have you seen a physician since this recent flare up? If not, you should so it doesn’t set back your PE progress.

Is the burning at where the base of the extender base meets your base?

If yes then the burning is normal. Your penis is being stretched thru the extender. The base prevents more skin from your body from coming thru the base to stretch with your penis. Basically the base of the extender is pinching your skin.

This is a good way to reduce turkey neck. But you could always make your balls and base skin more slick/slippery so it can slide thru as you extend.

Also, applying heat helps, like from a rice sock.

Started ~ 2002 14.5 cm BPEL and 13 cm MSEG.

2008: Got serious, Measured ~ 15 cm BPEL and 14 cm in MSEG

1/12/2014: Measured BPEL 17.5 to 18 cm, MSEG 15, BEG 16.5

Okay I know what you guys are saying about the cushioning at the base of the penis but that is not the issue. I wrap the bottom of the Penimaster with long strips of Ace bandages. I’ve also been taking a HTW and rolling it up. I put that on at the base of my penis before I even put the Penimaster on. The cushioning is so good that I don’t even feel the base of the ADS pushing against me. It’s really quite comfortable actually.

It’s got to be some kind of skin issue. Earlier I stretched my penis out and I saw some small hole-like sores at the base. Those were not there a couple of days ago. The skin is cracking up right there as it’s being stretched.

I’d go to my dermatologist but tbh the Desonide takes care of my Psoriasis down there. The only place where I’m breaking out is at the base, mostly on the top part of it. When I stop stretching my penis like I did for 10 days the Psoriasis or whatever is down there went away. I also have Psoriasis on my elbows, knees, and feet. Maybe I should talk to my dermatologist about taking an oral medication that can stop Psoriasis since I have it on multiple parts of my body.

I’m just unsure of what to do. Should I stop PEing again, let it heal, and then try again or should I just keep going? This is extremely frustrating because this never used to happen and it’s halting me from being able to do PE. A good month and a half has basically been wasted just trying to get into the routine without have my skin break apart at the base. For every 1 step forward that I take, I take at least 4 steps back.

If it is psoriasis you’ll have to leave it alone until it clears up especially since stress can make it worse.

I’ve suffered a few breakouts over the years and it’s a pain, I recall about a 4% steroid cream got rid of it.

YEs let it heal. Stick to a manual stretching routine for now. You’d don’t want to push through this b/c it will just lead to more skin damage. Sorry you have to deal with this. Also an oral medication could be worth trying if you and your dermatologist think so.

ykm123321 is the owner of the gripping trainer website. He also surreptitiously posted here as LetsGrow123 in an effort to promote that site. Please take any product endorsements as very likely to be biased.

Similar Threads 
ThreadStarterForumRepliesLast Post
Fat pad and too little skinjuiicePenis Enlargement Basics512-11-2013 07:19 PM
Perfect Shaft Skin Stretch - Reducing Hairy skin and Turkey neckAudaciaPenis Hangers112-03-2010 01:22 PM
Dry cracking SkinGTO2010Penis Enlargement Basics409-03-2010 06:24 AM

All times are GMT. The time now is 09:02 AM.